Previous |  Up |  Next


Title: К теории диофантовых приближений (Russian)
Title: On Diophantine approximations (English)
Title: Sur les approximations diophantiennes (French)
Author: Černý, Karel
Language: Russian
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 2
Issue: 3
Year: 1952
Pages: 191-220
Summary lang: French
Category: math
MSC: 10.0X
idZBL: Zbl 0052.28103
idMR: MR0061634
DOI: 10.21136/CMJ.1952.100045
Date available: 2008-06-09T12:39:13Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CzechMathJ_02-1952-3_1.pdf 2.723Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo